Notre Dame Journal of Formal Logic

On Ramsey's theorem and the axiom of choice.

Gabriele Lolli

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 18, Number 4 (1977), 599-601.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093888126

Zentralblatt MATH identifier
0351.02041

Mathematical Reviews number (MathSciNet)
MR0491198

Digital Object Identifier
doi:10.1305/ndjfl/1093888126

Subjects
Primary: 04A25
Secondary: 04A20

Citation

Lolli, Gabriele. On Ramsey's theorem and the axiom of choice. Notre Dame Journal of Formal Logic 18 (1977), no. 4, 599--601. doi:10.1305/ndjfl/1093888126. http://projecteuclid.org/euclid.ndjfl/1093888126.


Export citation